# SDR ASOA200900651

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 UPPER J-ANGLE AT LBL 9 O/B HAS A 1 INCH LONG CRACK.  C/W EC/TC CARD REO 601R-53-11-138.  REPAIRED FS 280 UPPER J ANGLE AT LBL 9 O/B IAW REO 601R-53-11-138.
